# SDR UIEA2018062301222

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,877 hours, 20,888 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"WX FAIL" MSG DISPLAYED. CLEANED AND RESECURES WX CONTROL PANEL AND PERFORMED OPS TEST IAW AMM 34-43-00-715-001-001. NO FAULTS NOTED AT THIS TIME.
